The behaviour of the total twist and self-linking number of a closed space curve under inversions.
Mathematica Scandinavica, Tome 36 (1975), pp. 255-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__36_166413,
author = {Thomas F. Banchoff and James H. White},
title = {The behaviour of the total twist and self-linking number of a closed space curve under inversions.},
journal = {Mathematica Scandinavica},
pages = {255--263},
year = {1975},
volume = {36},
zbl = {0326.53067},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__36_166413/}
}
TY - JOUR AU - Thomas F. Banchoff AU - James H. White TI - The behaviour of the total twist and self-linking number of a closed space curve under inversions. JO - Mathematica Scandinavica PY - 1975 SP - 255 EP - 263 VL - 36 UR - http://geodesic.mathdoc.fr/item/MS2_1975__36_166413/ ID - MS2_1975__36_166413 ER -
Thomas F. Banchoff; James H. White. The behaviour of the total twist and self-linking number of a closed space curve under inversions.. Mathematica Scandinavica, Tome 36 (1975), pp. 255-263. http://geodesic.mathdoc.fr/item/MS2_1975__36_166413/